Low TSH is expected when on Armour, T3 is known to very easily suppress the production of TSH. The fact that your TSH is so high indicates that your dose is probably too low for you. Could you post the reference ranges for your labs, your results need to be compared to the ref. ranges used by your lab. Do you have any symptoms?
Last edited by FinnMaid; 09-12-2012 at 12:55 PM.
The Following User Says Thank You to FinnMaid For This Useful Post: fastuart (09-12-2012)
Also, I had him test me for iodine deficiency at the first of July, had been taking 12.5 mg per day for the past month or so, and the value was at 662 (52-109 mcg/L) so stopped, but now that I'm not taking it, I'm at 54 (52-109 mcg/L). Since I'd been on it for about 3 weeks prior to be diagnosed, could that have caused the high TSH?
I don't know whether the iodine has to do with your TSH but I do know that if you still have hypoT symptoms there is room to increase your dose a bit. FT4 usually remains relatively low when on Armour and that may be just fine, it's the FT3 level that has more to do with symptoms. If lowish FT4 seems to be a problem a small dose of levothyroxine may be added. TSH itself is not the most important here any case, no need to adjust the dose based just on it - the most important thing is to be symptom free.
Last edited by FinnMaid; 09-12-2012 at 11:18 PM.
The Following User Says Thank You to FinnMaid For This Useful Post: fastuart (09-13-2012)